# SDR HALA2011062000272

- Difficulty date: June 20, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 28140
- Aircraft time: 15,971 hours, 38,691 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Valve
- Part number: 59164605509
- Part serial: FRS37297
- Condition: Defective
- Location: Mlg
- Part time: 15,971 hours, 38,691 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DOOR OPEN ALERT CAME ON APPROX 10 SEC AFTER GEAR EXTENTION, STAYED ON F/O APPROX 6SEC.  PERFORMED AMM 32-33-00-720-801, FUNCTIONAL TEST OF THE LANDING GEAR HYD CONTROL SYS.  GEAR RETRACTION, DOOR RETRACT NORMAL, AND ON GEAR EXTENSION, LT DOOR SLOW TO CLOSE.  SUSPECT GEAR SELECTOR VALVE DEFECTIVE.  R & R LANDING GEAR CONTROL VALVE IAW AMM 32-31-01. OPS AND LEAK CHECK GOOD. NO DEFECTS NOTED.
